# SDR UIEA2024061800540

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Unknown
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HALF FUSELAGE, MAIN DECK CARGO, CEILING PANELS FROM B.STA 800 TO B.STA 1400, SMOKE DETECTION SYSTEM, CEILING PANELS, OBSTRUCTED SEVERAL INTAKE ORIFICES, EVALUATION( UPPER HALF FUSELAGE, MAIN DECK CARGO, CEILING PANELS FROM B.STA 800 TO B.STA 1400, SMOKE DETECTION SYSTEM CEILING PANELS, INTAKE ORIFICES AND HOSES WERE CLEANED AND REINSTALLED IAW AMM 26-19-01-400-801, REV 142, APR 22, 2024. TEST OF CARGO SMOKE DETECTION WAS PERFORMED, TEST OK. )
